# SDR F3LA2021091400067

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 07536
- Aircraft time: 12,444 hours, 5,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293110
- Part serial: C0711RP
- Condition: No Test
- Location: R3 Door
- Part time: 3,605 hours, 1,596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 SLIDE FAULT DURING EPSU SYSTEM TEST.   REMOVED AND REPLACED R3 SLIDE. REF. AMM 25-62-47-000-001-A.
